How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. SS Your Own Question
Dr. SS
Dr. SS,
Category: Medical
Satisfied Customers: 29223
9324755
Type Your Medical Question Here...
Dr. SS is online now

I have a duodenal ulcer. I have not felt it for a time. But

This answer was rated:

Good morning. I have a duodenal ulcer. I have not felt it for a long time. But 10 days ago I had pain and bloating after eating. Painful gas delay. I took a diet. Maybe advise some pills. Thank you.
JA: The Doctor can help. To begin, when were you prescribed this medication? How severe were any side effects?
Customer: I had diarrhea that went away several times. I started taking De-Nol. Yesterday the stool was dark green.
JA: Thanks for that. Have you seen a doctor about the diarrhoea?
Customer: NO
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: I forgot to say that I still have a white tongue. Especially strong after the night.

Greetings,

Thank you for your question.
I will try my best to help you.
I will answer in a moment/request for further information.

How old are you? Male/ Female?

Since when are you having the symptom?

Do you have any other symptom?

Any other past illness?

Did you consult doctor or have any test?

Did you take any other medicine?

Customer: replied 3 days ago.
I am 46 male.My symptom start 22-23 June.,becouse 21 of June I prepare very fat food. I do not have other symptom.I had a high blood pressure jump for 2-3 days(nervous).t was a long time ago.No any consultation no any test.Only De-Nol.I took 7 pills only and diet.Today I am much better. But I haven't eaten anything yet.All the discomfort and bloating begins after eating.It feels like the gases are collecting and coming out with a delay

Got it.

Please wait.

I am writing the answer.

Thank you for your patience.

Thank you for waiting.

I understand your concern.

I am very sorry for your symptoms.

Your symptoms can be due to acid problem. .

Gastroesophageal reflux can be there.

Stress can also be a factor.

It can be worse at night.

You can take antacid 3-4 times 2 hours after food and at bedtime.

Gaviscon can help.

Acid lowering agents like omeprazole can be taken.

In addition to medicines, you need to have some lifestyle modification like avoiding tea, chocolate, coffee, alcohol, tobacco which aggravate the condition.

Take bland non spicy, low fat diet.

Avoid late night food.

You can also have the head end of the bed raised.

In some cases H. Pylori infection may precipitate it.

If the symptom continues, I would advise to take an examination by your doctor.

Please do not worry.

I hope this information will be helpful.

If you have any query, please feel free to ask.

Your satisfaction is my goal.

Customer: replied 3 days ago.
But he will still call me?

I sent an answer already.

Have you got it?

Was it helpful?

Customer: replied 3 days ago.
Oh yes I got your answer.Thank you very much.It help me,but tell me if I should continue to take De-Nol and if I can mix it with Gaviscon and antacid?

You are welcome.

Please take one either antacid or De-Nol.

Thank you for allowing me to assist you.

If you are happy with my answers please do not forget to leave a 5 star rating before signing out.

You can see the rating button on the upper left corner.

Without positive rating I will not get the credit for helping you today.

You can ask question on the topic after rating.

Wish you healthy life.

Regards.

Dr. SS and 6 other Medical Specialists are ready to help you